Jump to content

Late onset anyone?


dreamboatqueen
 Share

Recommended Posts

It sounds like migraine symptoms. But I am not sure what the drug you took, I am thinking it was probably a research chemical. Something like nexus or bromo dragonfly, dox drugs or something. Maybe it was just plain LSD. I am not sure of LSD as something that would cause dissociation. But maybe, though not in my experience. These newer designer drugs, some of them, are measured in micrograms as to the dosing. And most of them are related to amphetamines. And a high dose of those drugs maybe unpleasant. ..Part of what pushed me over the edge was when I inadvertantly took a dissociative drug and really I didn't realize something was wrong for a week or so. ...I was like I'm gonna come down, I'm gonna come down. 7 years later I am just starting to come down. ,

:/

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.